# SDR CALA2011120800799

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 54,021 hours, 14,765 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504647
- Condition: Dented
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON UPPER EXTERIOR OF I/B FWD SIDE OF PYLON.  TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER.  REF EC/RA 5411-01062, STEPS 1 THRU 18.
